# SDR CPCP20070055

- Difficulty date: May 14, 2007
- Submitted: July 6, 2007
- Operation: Air carrier
- Aircraft: N260AE
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 263
- Aircraft time: 28,147 hours, 32,325 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Latch
- Condition: Corroded
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO DOOR ENTRY CORROSION FOUND NEAR AFT DOOR LATCH FITTING.  CARGO DOOR ENTRY REPAIRED AS PER SRM 53-00-00 FIG 402.
